Best to check with your breastcare nurse or GP. We have a tendency to blame hormone/endocrine therapy for a multitude of sins and it’s not always the guilty party. Since your oestrogen is being suppressed, you may be experiencing vaginal dryness which can lead to bladder problems and UTIs, as many post-menopausal women can tell you. You may need a prescription for something to deal with the cause rather than the symptoms. Actually, I guess Tamoxifen is guilty after all.
I have to squint, even though I have a new prescription for my glasses, and I find my eyelids droop very easily, causing blurry vision. I hadn’t thought it was my HT but that’s something I’ll now investigate. Thanks for flagging it up.
Hi, I've been taking Tamoxifen since March 2020. Initially, I would have mild hot flashes, but they resolved a few months later. There were a couple of very hot days in the summer when the hot flashes were quite bad, but otherwise, I feel no other side effects and tolerate it very well.
My BC was hormone receptive. So on Tamoxifen and Zoladex. I started using both in July and have had some blurry vision sometimes, tiredness, hot flushes. So there might be effects of Tamoxifen in the mix.
I am looking into diets that can help ease these, anyone with more info, please do share.
Hi, I’m just wondering if anyone has had blurry vision and an urge to wee frequently on Tamoxifen?
I have done chemo, Lumpectomy and radiotherapy and started Tamoxifen in August and have had these issues for the last 5 weeks.